Volume 2, Issue 4
Asymptotic Expansion for the Derivative of Finite Elements

Qun Lin & Qi-Ding Zhu

DOI:

J. Comp. Math., 2 (1984), pp. 361-363

Published online: 1984-02

Preview Full PDF 89 1725
Export citation
  • Abstract

It is proved in this paper that there exists an expansion for the derivative of the linear finite element approximation to a model Dirichlet problem in a polygonal domain with a piecewise uniform triangulation.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-361, author = {Qun Lin and Qi-Ding Zhu}, title = {Asymptotic Expansion for the Derivative of Finite Elements}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {4}, pages = {361--363}, abstract = { It is proved in this paper that there exists an expansion for the derivative of the linear finite element approximation to a model Dirichlet problem in a polygonal domain with a piecewise uniform triangulation. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9672.html} }
TY - JOUR T1 - Asymptotic Expansion for the Derivative of Finite Elements AU - Qun Lin & Qi-Ding Zhu JO - Journal of Computational Mathematics VL - 4 SP - 361 EP - 363 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9672.html KW - AB - It is proved in this paper that there exists an expansion for the derivative of the linear finite element approximation to a model Dirichlet problem in a polygonal domain with a piecewise uniform triangulation.
Qun Lin & Qi-Ding Zhu. (1970). Asymptotic Expansion for the Derivative of Finite Elements. Journal of Computational Mathematics. 2 (4). 361-363. doi:
Copy to clipboard
The citation has been copied to your clipboard